| Catalog Number |
01.18.402 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2024.Lot 2213924: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-09-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 3 months after the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head.The surgery was completed successfully.